# SDR ASAA2019070629931

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 3,946 hours, 1,080 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR ENG 2 BLEED LO TEMP, ECAM WITH WING A/ICE ON. NOTE: LOW PRE-COOLER TEMPS OBSERVED DURING ENTIRE CRUISE (65). PRESSURE NORMAL. GROUNDED - YES. VERIFIED AIR ENG 2 BLLED LO TEMP INOP, RELEASED PER MEL 36-11-04-03 , MEL LOG UPDATED.
